Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/2353
Title: Mendelian Randomization as an Instrumental Variable Approach to Causal Inference
Authors: Didelez, Vanessa
Sheehan, Nuala A.
First Published: 2007
Citation: Statistical Methods in Medical Research, 2007, 16 (4), pp.309-330
ISSN: 0962-2802
Links: http://dx.doi.org/10.1177/0962280206077743
http://hdl.handle.net/2381/2353
Type: Article
Description: Metadata only entry
Appears in Collections:Published Articles, Dept. of Health Sciences
Published Articles, Dept. of Genetics

Files in This Item:
There are no files associated with this item.


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.